# SDR SWAA2015121147040

- Difficulty date: December 1, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 27,988 hours, 16,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME CRACKED, IN UPPER OTBD CORNER INTERIOR & EXTERIOR.  R & R DOUBLER IAW ACO.
